# SDR CA970728008

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 2720 · Rudder Control System
- Part: Tube Weld
- Part number: 04115261
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: AB
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) RUDDER PEDAL TUBE WELD AT TORQUE TUBE CONNECTION FOUND TO BE CRACKED.
